# SDR HALA2010121600592

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 93,340 hours, 17,692 cycles
- Engine: Pwa PW4062
- System (JASC): 3451 · DME/TACAN System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Irs
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - "L IRS FAULT" LGT ILLUMINATED AFTER TOUCHDOWN.  RAN LT IRS SYS IAW AMM34-21-00, OPS CK GOOD.
